Zerit Overdose

The effects of a Zerit overdose will depend on how much of the medication was taken and if it was taken with any other drugs or alcohol. Possible symptoms of a Zerit overdose may include symptoms of nerve problems (burning, numbness, or tingling) or symptoms of liver damage (jaundice or dark urine). Treatment for a Zerit overdose may include "pumping the stomach," administering certain medicines, or using supportive care.

Zerit Overdose: An Overview

Zerit® (stavudine) is a prescription AIDS and HIV medicine. Zerit is a nucleoside reverse transcriptase inhibitor (NRTI). The effects of a Zerit overdose will vary depending on a number of factors, including the Zerit dosage and whether it was taken with any other medicines, alcohol, food, or street drugs.
 
If you happen to overdose on Zerit, seek immediate medical attention.
 

Symptoms of a Zerit Overdose

In studies, people who were given too much Zerit experienced the following overdose symptoms:
 
  • Symptoms of nerve problems (burning, numbness, tingling, or other unusual sensations in the hands or feet).
     
  • Symptoms of liver damage, such as yellowing of the whites of the eyes or skin (jaundice), dark urine, and upper right abdominal (stomach) pain.
     

Treatment for a Zerit Overdose

If the Zerit overdose was recent, the healthcare provider may use certain medicines or place a tube into the stomach to "pump the stomach." Treatment may also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
It is important that you seek medical attention immediately if you believe that you may have overdosed on Zerit.

Zerit Drug Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.